# SDR NACA2024040400003

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,486 hours, 19,209 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 71079
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET FW D 2 EICAS STATUS, UNABLE TO RESET. REMOVED AND REPLACED FWD CARGO 2 DETECTOR M235 IAW IAI SUPP 767-300 MM OPS CHECK GOOD. UNIT IS UNKNOWN TO TRAX.
